Saturday, February 20, 2010

The effects of Tegretol to my daughter

It was on Tuesday Feb. 16 when Ella started her medication, she is taking 1 tablet twice a day, it was on Thursday when I noticed something, she sleeps more than she used to do, every time she came from school she looks tired and go straight to bed to sleep. Today is Saturday, she slept for 4 hours, I know and understand it is the effect of Tegretol since Dra. Fojas explained it to me, but I feel sad for my daughter all she does is sleep and also not to forget she's a bit irritable. After a week the dose will be 1 1/2 tablets twice a day, how can she go to school feeling sleepy and dizzy? Now, I understand what Dra. told me, she said,,, if you ever decide to stop the medication pls. let me know... This is a matter of choice ha its either sacrifice the school to make her better, or stop tegretol enable her to learn more from school..... which should be it?

No comments: